MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION MARINER PEDICLE SCREW SYSTEM; SOLID SCREW 8.50 X 90MM

SEASPINE ORTHOPEDICS CORPORATION MARINER PEDICLE SCREW SYSTEM; SOLID SCREW 8.50 X 90MM
Model Number 41-8590-1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 12/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received regarding a mariner screw (41-8590-1) that fractured intra-operatively.This implant failure happened when the surgeon was adjusting the height of his 8.5x90mm s2/ai screw.The shank was left in the patient.
 
Additional Manufacturer Narrative
The reported fracture was confirmed during inspection of the returned device however, the cause of the fracture was not identified.No other information regarding the reported event were provided by the customer other than the shank remained in the patient.There was no mention of any remedial actions or any adverse effects experienced by the patient, if any.Possible adverse events: bending, disassembly or fracture of implant and components.
 
Event or Problem Description
Supplemental report filed to include lot and udi numbers, corrected 510k number, and added device manufacturer date.

Brand Name
MARINER PEDICLE SCREW SYSTEM
Common Device Name
SOLID SCREW 8.50 X 90MM
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE, INC
5770 armada drive
carlsbad CA 92008
Manufacturer Contact
audrey mudderman
5770 armada dr.
carlsbad, CA 92008
7607278399
MDR Report Key16072039
Report Number3012120772-2022-00058
Device Sequence Number6187143
Product Code NKB
UDI-Device Identifier10889981069568
UDI-Public10889981069568
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K212692
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number41-8590-1
Device Catalogue Number41-8590-1
Device Lot NumberAW158503D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2022
Supplement Date Received by Manufacturer12/16/2022
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown